SciELO - Scientific Electronic Library Online

vol.19 issue1Maximal functions and properties of the weighted composition operators acting on the Korenblum, α-Bloch and α-Zygmund spacesThree dimensional f-Kenmotsu manifold satisfying certain curvature conditions author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646


DRAGOMIR, S. S.; BOLDEA, M. V  and  MEGAN, M. Inequalities for Chebyshev Functional in Banach Algebras. Cubo [online]. 2017, vol.19, n.1, pp.53-77. ISSN 0719-0646.

Usando algunas identidades para sumas dobles, encontramos algunas nuevas desigualdades para el funcional de Chebyshev en álgebras de Banach. También entregamos algunos ejemplos para las funciones exponencial y resolvente en álgebras de Banach.

Keywords : Banach algebras; Power series; Exponential function; Resolvent function; Norm inequalities.

        · abstract in English     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License